A Caltech Library Service

Economies With Many Commodities

Aliprantis, Charalambos D. and Border, Kim C. and Burkinshaw, Owen (1995) Economies With Many Commodities. Social Science Working Paper, 944. California Institute of Technology , Pasadena, CA. (Unpublished)

[img] PDF (sswp 944 - Oct. 1995) - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We discuss the two fundamental theorems of welfare economics in the context of the Arrow-Debreu-McKenzie model with an infinite dimensional commodity space. As an application, we prove the existence of competitive equilibrium in the standard single agent growth model.

Item Type:Report or Paper (Working Paper)
Related URLs:
URLURL TypeDescription ItemPublished Version
Border, Kim C.0000-0003-4437-0524
Additional Information:The research of C. D. Aliprantis was supported in part by the NATO Collaborative Research Grant #941059. Published as Aliprantis, Charalambos D., Kim C. Border, and Owen Burkinshaw. "Economies with many commodities." journal of economic theory 74, no. 1 (1997): 62-105.
Group:Social Science Working Papers
Funding AgencyGrant Number
North Atlantic Treaty Organization (NATO)941059
Subject Keywords:General equilibrium, properness, core equivalence, existenceThe research of C. D. Aliprantis was supported in part by the NATO Collaborative Research Grant #941059.
Series Name:Social Science Working Paper
Issue or Number:944
Classification Code:JEL: 021,111
Record Number:CaltechAUTHORS:20170817-150419178
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80578
Deposited By: Jacquelyn Bussone
Deposited On:21 Aug 2017 17:02
Last Modified:03 Oct 2019 18:32

Repository Staff Only: item control page